MAUDE Adverse Event Report: STERILMED, INC.; CATHETER, ELECTRODE RECORDING

STERILMED, INC.; CATHETER, ELECTRODE RECORDING
Catalog Number R10439011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a reprocessed soundstar eco 8f diagnostic ultrasound catheter and when the tray was opened, the tip dome portion of the catheter slid off.There was no damage to the packaging.There was no patient consequence.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a reprocessed soundstar eco 8f diagnostic ultrasound catheter and when the tray was opened, the tip dome portion of the catheter slid off.The device was returned to sterilmed for further evaluation on 12-nov-2024.A non-sterile reprocessed soundstar eco 8f diagnostic ultrasound catheter was received contained in the decontamination bag.Upon product receipt, a visual inspection was performed and the upper part of the handle was detached.No other damage was observed.The physical part on the device indicated that the device had been reprocessed one (1) time.A device history review (dhr) was performed, and no internal actions were identified.The issue reported was not confirmed since the tip of the device was found without damages.There may have been other circumstances that occurred during the use of the device that could not be replicated in the lab setting.No further analysis can be performed without the package of the catheter.The detached condition of the handle was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.As part of sterilmed's quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damages from leaving the facility.Section d9 was updated.Section h6 codes c19 and d14 are in regards to the originally reported tip issue.Codes c07 and d15 are for the handle issue found during investigation.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
NA
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20583346
Report Number2134070-2024-00021
Device Sequence Number18169292
Product Code OWQ
UDI-Device Identifier10888551045087
UDI-Public(01)10888551045087(17)250724(10)2217853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2025
Device Catalogue NumberR10439011
Device Lot Number2217853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown